# SDR AALA202502112607

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 92,542 hours, 12,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOPERATIVE AT JUMPSEAT L1 DOOR. MAINTENANCE REPLACED FLASHLIGHT BATTERY ON FLASHLIGHT AT JUMPSEAT L1 DOOR IAW AMM 25-64-01. CKD OK FOR SVC.
